# SDR UALA2011080504082

- Difficulty date: August 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 67,446 hours, 24,955 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 273
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP WENT FULL HOT ON CLIMBOUT.  STANDBY NO HELP.  TRIM AIR OFF REGAINED CONTROL.  AFTER FUTHER TROUBLESHOOTING FOUND SYSTEM NEEDS TRIM AIR VALVE 643-9023 CONFLICTING WITH OTHER WORK.  RPL FLT DECK TRIM AIR MODULATING VLV.
